Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 32, NWS Birmingham, AL

February 12, 20084 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 12, 2008, 6:28 PM CST for 4 counties in Alabama. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 12, 2008, 6:28 PM CST (00:28 UTC)
Expired
Feb 12, 2008, 7:00 PM CST
In force
32 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL

What was reported inside it

TimeReportWhereRemark
Feb 12, 6:50 PM CSTTSTM WND DMGPrattville, ALSEVERAL TREES WERE BLOWN DOWN NEAR US HIGHWAY 31 IN PRATTVILLE. SEVERAL LOCATIONS ARE REPORTING POWER OUTAGES AND STREET LIGHTS ARE OUT IN DOWNTOWN PRATTVILLE.
Feb 12, 6:55 PM CSTTSTM WND DMGMontgomery, ALTREE FELL THROUGH RESIDENCE AT 3961 HICKORY DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 12, 12:34 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2008-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2008-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-255 m²/s²
0-3 km storm-relative helicity
-115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 130028
SVRBMX
ALC001-051-085-101-130100-
/O.NEW.KBMX.SV.W.0032.080213T0028Z-080213T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
628 PM CST TUE FEB 12 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF PRATTVILLE...
  WESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...WETUMPKA...MILLBROOK...
  NORTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF LOWNDESBORO...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF MONTGOMERY...

* UNTIL 700 PM CST

* AT 628 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM BOOTH TO AUTAUGA COUNTY AIRPORT TO 7 MILES SOUTH OF
  LOWNDESBORO...OR ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF
  PRATTVILLE TO 7 MILES SOUTHWEST OF PRATTVILLE TO HAYNEVILLE...AND
  MOVING NORTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NEW PROSPECT AND PRATTVILLE BY 635 PM CST...
  DEATSVILLE...CANTELOUS AND MILLBROOK BY 640 PM CST...
  SPEIGNER...HUNTER...ELMORE AND CANTELOUS BY 645 PM CST...
  WOODCREST BY 650 PM CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3234 8658 3261 8666 3272 8651 3271 8642
      3276 8641 3276 8634 3278 8632 3276 8631
      3276 8614 3267 8611 3236 8625 3222 8641
      3217 8666
TIME...MOT...LOC 0028Z 231DEG 37KT 3259 8654 3241 8649
          3219 8661

$$
2 follow-up statements
000 
WWUS54 KBMX 130040
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CST TUE FEB 12 2008

ALC001-051-085-101-130100-
/O.CON.KBMX.SV.W.0032.000000T0000Z-080213T0100Z/
LOWNDES AL-MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
640 PM CST TUE FEB 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CST
FOR WESTERN ELMORE...EASTERN AUTAUGA...NORTHWESTERN MONTGOMERY AND
NORTHEASTERN LOWNDES COUNTIES...

AT 640 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DEATSVILLE TO PRATTVILLE TO 7 MILES SOUTH OF MANACK...
OR ALONG A LINE EXTENDING FROM 11 MILES NORTH OF PRATTVILLE TO
PRATTVILLE TO HAYNEVILLE...MOVING NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUNTER...SPEIGNER...COOSADA...WETUMPKA MUNICIPAL AIRPORT...ELMORE...
DANNELLY FIELD...WEOKA MILLS...TITUS...MAXWELL AIR FORCE BASE...
WOODCREST...JORDAN DAM...TEN CEDAR ESTATES...BOB WOODRUFF 
LAKE...WALLSBORO...MONTGOMERY...BOYLSTON...DEXTER...WETUMPKA AND 
MADISON.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3222 8660 3242 8656 3263 8660 3272 8651
      3271 8642 3276 8641 3276 8634 3278 8632
      3276 8631 3276 8614 3267 8611 3236 8625
      3223 8640
TIME...MOT...LOC 0040Z 231DEG 37KT 3266 8641 3248 8637
          3226 8649

$$
000 
WWUS54 KBMX 130055
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
655 PM CST TUE FEB 12 2008

ALC001-051-085-101-130105-
/O.EXP.KBMX.SV.W.0032.000000T0000Z-080213T0100Z/
LOWNDES AL-MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
655 PM CST TUE FEB 12 2008

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ELMORE...EASTERN
AUTAUGA...NORTHWESTERN MONTGOMERY AND NORTHEASTERN LOWNDES COUNTIES
EXPIRES AT 700 PM CST...

THE THREAT OF SEVERE WEATHER HAS ENDED BUT THE STORMS MAY STILL 
PRODUCE WIND GUSTS UP TO 40 MPH OR SO.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING 
FOR THE WARNED AREA.

LAT...LON 3222 8660 3242 8656 3263 8660 3272 8651
      3271 8642 3276 8641 3276 8634 3278 8632
      3276 8631 3276 8614 3267 8611 3236 8625
      3223 8640
TIME...MOT...LOC 0055Z 231DEG 37KT 3275 8626 3257 8622
          3235 8634

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 12, 5:53 PM CST, 35 minutes earlier.

Area forecast discussion, Feb 12, 5:53 PM CST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CST TUE FEB 12 2008

.UPDATE...00Z AVIATION DISCUSSION.

&&

.SHORT TERM...(TONIGHT AND WEDNESDAY)

LINE OF SHOWERS AND THUNDERSTORMS POISED TO MOVE WEST TO EAST ACROSS
CENTRAL ALABAMA THIS EVENING AND OVERNIGHT...PRETTY MUCH ON SCHEDULE
OF PREVIOUS FORECAST. BEST INSTABILITY REMAINS IN THE FAR
SOUTHERN COUNTIES...WHICH IS WHERE THE MAIN SEVERE WEATHER IS.
WORST WEATHER SHOULD ONLY LAST AT ANY PARTICULAR LOCATION FOR
ABOUT AN HOUR OR TWO...WITH THE RAIN TAPERING OFF TO SHOWERS OR
DRIZZLE AFTER THAT. BY SUNRISE...RAIN SHOULD JUST ABOUT BE LEAVING
THE SOUTHEASTERN COUNTIES.

STRONG COLD ADVECTION ON WEDNESDAY WILL KEEP CONDITIONS CHILLY AND
BRISK. TOUGH TO GAGE THE CLEARING OF THE CLOUDS...BUT THINK MOST
SPOTS SHOULD BE GETTING AT LEAST SOME SUNSHINE BY NOON OR 2 PM.
WILL PROBABLY NEED SOME SORT OF WIND ADVISORY DURING THE DAY ON
WEDNESDAY.

/61/

.LONG TERM...(THURSDAY THROUGH MONDAY).

BENIGN SEASONAL WEATHER EXPECTED INTO FRIDAY. WINDS DO SHIFT
AROUND TO THE SOUTH ON THURSDAY INDICATING A SLOW RETURN OF
MOISTURE. RAINS RETURN TO THE FORECAST ON FRIDAY AFTERNOON AS AN
APPROACHING BOUNDARY SLIDING DOWN FROM NORTH STOCKPILES MOISTURE.
PINEAPPLE EXPRESS WITH ASSOCIATED MINI-WAVES WILL BE ZOOMING
ACROSS HELPING TO ENHANCE SHOWERS. CONFIDENCE DECLINES AS WE MOVE
INTO THE WEEKEND. MODELS DEPICTING A STRONG SURFACE LOW SPINNING
UP ALONG THE CENTRAL GULF COAST ON SATURDAY. I DONT THINK I BUY
THIS AT ALL. MORE REALISTIC IS THE SUNDAY SPIN-UP. MODELS CONTINUE TO
STRUGGLE ON WHERE THIS ONE WILL DEVELOP AND WHERE IT WILL TRACK.
WILL CONTINUE TO PLAY THIS CONSERVATIVELY. WILL CONTINUE MENTION
OF CHANCE OF THUNDERSTORMS.

JONES/90

&&

.AVIATION...00Z DISCUSSION.

TSRA TO MOVE ACROSS AND EFFECT ALL SITES THROUGH 06Z. BEHIND THE
TSRA...EXPECT AN AREA OF LIGHT TO MODERATE RA TO PERSIST FOR
SEVERAL HOURS. WINDS ASSOCIATED WITH LINE COULD GUST TO 50 KTS.
CEILINGS SHOULD IMPROVE ABOVE RESTRICTIONS FROM WEST TO EAST BY 09Z.
BACK TO WINDS...WINDS AHEAD OF COLD FRONT WILL CONTINUE TO BE
10G20KT AHEAD OF THE FRONT...AND 15G25KT BEHIND THE FRONT...WITH A
WIND SHIFT TO THE NORTHWEST POST FRONTAL PASSAGE. WINDS WILL REMAIN
GUSTY THROUGH THE FORECAST PERIOD.

14

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&
Hazardous weather outlook, Feb 12, 1:07 PM CST, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
107 PM CST TUE FEB 12 2008

ALZ011>015-017>050-131900-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
107 PM CST TUE FEB 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THROUGH 8 PM
TODAY ACROSS CENTRAL ALABAMA.  THE BEST CHANCE OF SEVERE
THUNDERSTORMS...INCLUDING DAMAGING WINDS AND ISOLATED TORNADOES...
IS ROUGHLY ALONG AND SOUTH A LINE FROM LIVINGSTON...TO SELMA...TO
MONTGOMERY...TO EUFAULA.

GUSTY WINDS OF 25 TO 30 MPH ARE ALSO EXPECTED ON AREA LAKES AND
WATERWAYS THROUGH 3 AM WEDNESDAY MORNING. A LAKE WIND ADVISORY IS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS NOT EXPECTED AT THIS TIME.

61

In the hours before

Local storm report, Feb 12, 5:08 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
508 PM CST TUE FEB 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND DMG     7 NW NORTHPORT          33.32N 87.68W
02/12/2008                   TUSCALOOSA         AL   BROADCAST MEDIA

            A TREE WAS BLOWN DOWN ON HIGHWAY 171 NEAR LAKE LURLEEN
            STATE PARK.

&&

LINHARES
Local storm report, Feb 12, 5:12 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
512 PM CST TUE FEB 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     5 NE YORK               32.55N 88.24W
02/12/2008                   SUMTER             AL   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN BETWEEN YORK AND LIVINGSTON.
            WINDS ESTIMATED UP TO 60 MPH. TREES DOWN ON CR
            21...SUMTER ACADEMY ROAD...HIGHWAY 17...AND NEAR HIGHWAY
            28 AND US 80.

&&

LINHARES
Special weather statement, Feb 12, 5:40 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
540 PM CST TUE FEB 12 2008

ALZ017-024>026-130030-
BLOUNT-JEFFERSON-SHELBY-ST. CLAIR-
540 PM CST TUE FEB 12 2008

...SIGNIFICANT WEATHER ALERT FOR BLOUNT...JEFFERSON...SHELBY AND ST.
CLAIR COUNTIES UNTIL 630 PM CST...

AT 540 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KIMBERLY TO VESTAVIA
HILLS...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF GARDENDALE TO
VESTAVIA HILLS...MOVING NORTHEAST AT 40 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LOCUST FORK WARRIOR.
  SMOKE RISE.
  MT OLIVE.
  VILLAGE SPRINGS.
  NECTAR.
  CLEVELAND.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

10/ARM
Special weather statement, Feb 12, 5:51 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 PM CST TUE FEB 12 2008

ALZ035-040>042-130030-
AUTAUGA-CHILTON-DALLAS-LOWNDES-
551 PM CST TUE FEB 12 2008

...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...CHILTON...DALLAS AND
LOWNDES COUNTIES UNTIL 630 PM CST...

AT 551 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DAWSON MILL TO
FOSTORIA...OR ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST OF SELMA
TO 17 MILES SOUTHWEST OF HAYNEVILLE...MOVING NORTHEAST AT 30 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ROBERT F. HENRY LOCK AND DAM.
  MULBERRY.
  BILLINGSLEY.
  POOLES CROSSROADS.
  LOWNDESBORO.
  ENTERPRISE.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

10/ARM
Special weather statement, Feb 12, 6:17 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
617 PM CST TUE FEB 12 2008

ALZ036-043>046-049-130115-
BULLOCK-COOSA-ELMORE-MACON-MONTGOMERY-PIKE-
617 PM CST TUE FEB 12 2008

...SIGNIFICANT WEATHER ALERT FOR BULLOCK...COOSA...ELMORE...MACON...
MONTGOMERY AND PIKE COUNTIES UNTIL 715 PM CST...

AT 617 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CLANTON TO
BEECHWOOD...OR ALONG A LINE EXTENDING FROM CLANTON TO 6 MILES
SOUTHWEST OF HAYNEVILLE...MOVING EAST AT 40 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LYLE.
  TEN CEDAR ESTATES.
  PENTONVILLE.
  HISSOP.
  NIXBURG.
  FISHPOND.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

10/ARM
Special weather statement, Feb 12, 6:25 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
625 PM CST TUE FEB 12 2008

ALZ018-019-026>028-130115-
CALHOUN-CLAY-ETOWAH-ST. CLAIR-TALLADEGA-
625 PM CST TUE FEB 12 2008

...SIGNIFICANT WEATHER ALERT FOR CALHOUN...CLAY...ETOWAH...ST. CLAIR
AND TALLADEGA COUNTIES UNTIL 715 PM CST...

AT 625 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HORSE PENS FORTY TO
VARNONS...OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF ONEONTA TO
CHILDERSBURG...MOVING EAST AT 40 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  CHILDERSBURG.
  SYLACAUGA MUNICIPAL AIRPORT.
  RAMSEY.
  GADSDEN MUNICIPAL AIRPORT.
  RAINBOW CITY.
  BIG WILLS CREEK.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

10/ARM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 5:27 AM CSTFire Weather WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 26 more24 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.